Advanced Prostate Cancer
4,542 members4,389 posts

Xtandi and Verigo

Have been on Xtandi for over 6 months and my PSA is 0.016-the lowest in 12 years but have developed Vertigo -my Oncologist and GP said that that it has nothing to do with Xtandi as I experienced Vertigo about 15 years ago-looking at the official product website vertigo is a possible side effect-has anyone else had this experience -only other side effect is fatigue

6 Replies
oldestnewest

Was on Xtandi for 33 months, until overcome by fatigue. Light headedness at times, could have been related to hydration level and blood pressure meds.

Reply

On Xtandi for 7 months. No vertigo. Only light fatigue. No huge changes to already being on Lupron for 3 1/2 years. Xtandi has taken resistant PSA down from 95 to 2.6, so far. A little light duty physical exercise and easy daily walks improve my mood.

(As you probably already know, the most common vertigo is Benign paroxysmal positional vertigo (PPPV), evaluated with the Dix-Hallpike test, and often successfully treated with the Epley maneuver. Non-invasive test and procedure. Easy to do, before investigating some other cause.)

Reply

Thanks physio is treating for pppv

Reply

On Xtandi since 12/15. PSA undetectable so far. Side effects include fatigue and brain fog. Daily nap and exercise help mitigate the symptoms. No dizzyness.

Reply

Thanks

Reply

My husband had dizziness-caused him to fall after taking xtandi for 2 months-has always been very agile until taking xtandi-after falling his oncologist took him off xtandi

Reply

You may also like...